MathSciNet Relay Station
MathSciNet bibliographic data
MR3521491 03E47 (03C55)
Hamkins, Joel David; Leahy, Cole Algebraicity and implicit definability in set theory. Notre Dame J. Form. Log. 57 (2016), no. 3, 431–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement